# SDR AALA972369

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 686-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND ON STRINGER 28L, STATION 720-720 PLUS 4 INCHES.  AFTER FUSE SKIN SECTION REMOVED, DUE TO CORROSION.  REMOVED AND REPLACED DAMAGE STRINGER 28L, FROM STATION 686-720 PLUS 4 INCHES PER SRM 53-10-4.  (M)
